# SDR F3LA2012110600810

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 38,429 hours, 18,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53477154004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SILL PLATE AT AFT CARGO DOOR HAS NUMEROUS PLACES OF CORROSION. REMOVED CORROSION IAW SRM 51-74 -00,  FOUND AREAS TO BE WITHIN LIMITS IAW SRM 51-73-00, FIGURE 001. TREATED, PRIMED AND PAINTED IAW SAM 51-21-11 AND SRM 5L-75-12.
